# SDR IXXA06SMN261S

- Difficulty date: July 28, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 96,561 hours, 25,131 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Zone 800
- Part time: 96,561 hours, 25,131 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND LEFT HAND PASSENGER DOOR LOWER AREA CRACKED AT STATION 35.000.  REMOVED FASTENERS IAW DC-8 SRM 51-1-21, REMOVED DAMAGED AREA.  FABRICATED REPAIR DOUBLER AND FILLER (AL 7075 T6 0.050”) IAW DC-8 SRM 52-2-0 FIG 4, (SHEET 3), DC-8 SRM 52-3-1 FIG 1 ITEM L, DC-8 SRM 51-9-0 FIG 68A.  CLEANED, TREATED AND PRIMED REPAIR AREA AND REPAIR PARTS IAW DC-8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11.  INSTALLED REPAIR PARTS IAW DC-8 SRM 52-2-0 FIG 4 SHEET 3, DC-8 SRM 51-1-21.
